# SDR SWAA2022042687041

- Difficulty date: March 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 LOCATED AT 9.5 INCHES FROM REAR SPAR AT LT HORIZONTAL STABILIZER 2022-158341 / [01] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022233 DUE DATE 02-JUN-22.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[03] PERFORMED REPAIR ON INSPAR RIB 120.30 LOCATED AT 9.5 INCHES FROM REAR SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 SEE INDIVIDUAL SIGNOFFS BELOW;[04] PERFORMED REPAIR ON INSPAR RIB 120.30 LOCATED AT 9.5 INCHES FROM REAR SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 CAT A SEE INDIVIDUAL SIGN OFF BELOW RII ACCOMPLISHED
